# SDR CALA2025061705588

- Difficulty date: June 14, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097
- Aircraft time: 52,305 hours, 18,514 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 1117C
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 72,755 hours, 27,318 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT COWL VALVE FAIL CLOSED.FL320 -37C.  REMOVED AND REPLACED #1 ENGINE COWL TAI VALVE. OPS CHECK GOOD NO LEAKS. REF AMM 30-21-11.
